Zentralblatt MATH

Publications of (and about) Paul Erdös

Zbl.No:  234.33014
Autor:  Erdös, Paul
Title:  On the distribution of the roots of orthogonal polynomials. (In English)
Source:  Proc. Conf. construct. Theory Functions (Approximation Theory) 1969, 145- 150 (1972).
Review:  [For the entire collection see Zbl 226.00009.]
Let -oo < x < oo, p(x) be a positive weight function satisfying for every \epsilon > 0 and x > x0(\epsilon)

p(x(1+\epsilon)) < (p(x))2.

Then the roots of the polynomials orthogonal with respect to p(x) are uniformly distributed in a certain sense. – Several related problems are discussed.
Classif.:  * 33C25 Orthogonal polynomials and functions
Citations:  Zbl 226.00009(EA)

© European Mathematical Society & FIZ Karlsruhe & Springer-Verlag

Books Problems Set Theory Combinatorics Extremal Probl/Ramsey Th.
Graph Theory Add.Number Theory Mult.Number Theory Analysis Geometry
Probabability Personalia About Paul Erdös Publication Year Home Page